# SDR SWIA202157745

- Difficulty date: February 21, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SURROUND STRUCTURE'S SILL BACKUP, MOUNTED TO STRINGER 21L, BETWEEN FS 310 AND FS 333 HAS LARGE AMOUNTS OF CORROSION.     (C-CHECK RO 4/22/2021)    PAX DOOR SURROUND STRUCTURE BACKUP SILL PN: SH670-31822-1, COMMON TO STRG21L LOCATED BETWEEN FS310 & FS333 IS OUT OF LIMITS OF CRJ700 SRM 53-00-00-101-001-A01, REPLACED IAW CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42--21-001-001-A01, & DWG SH670-31810 REV Y, COMPLIED WITH TASK CARD 51-900-1002-SKY,
